ShadowCat Posted December 20, 2007 Share Posted December 20, 2007 So. My current problem is mania + some psychosis. Though I'm quite lucid and sensible relatively right now. Started to get manic about 1 month ago when I cut down and then stopped Lithium (had to no choice, would have killed me in not too long at that rate of weight loss which was exponentially increasing /weakness increasing/confusion increasing/so bad diahorrea I was getting blood loss etc and this was at only 1000mg/1250mg). On 6mg Risperdal atm, not much improvement, only enough so I can notice I actually AM paranoid 60% of the time, not 100% (If I was 100% I wouldn't be aware of the paranoia, I'd just think everyone was out to get me ) Saw Dr today, told her I'm on 6mg not the 4mg she prescribed. She was ok with that. But suggested I took 4mg Risperdal and also 2.5mg Zyprexa (tried 5mg Zyprexa and walked into walls the next day) I had already checked out the interaction page at [link=https://www.aidsmeds.com/cmm/"'>https://www.aidsmeds.com/cmm/" target="_blank]https://www.aidsmeds.com/cmm/[/link] and it said various nasty stuffs about anticholinergic reactions etc (level: moderate) with Zyprexa and Risperdal and as its copyright I can' t quote it. So. I raise this with Dr when she suggests it. She says basically don't be silly. I don't trust her (no its not the paranoia! She hasn't proven to be very bright so far especially with her dealing with me and Lithium side effects and other things. Oh your're sick on that much Lithium? Lets try increasing it then!?!) Anyone? Or is 2.5mg too little to bother about? I don't want to get knocked for 6 again, took me 2 days to recover after last 5mg... and over Christmas want to be alive enough to talk to family etc. These are my only meds atm. And 5mg PRN Diazepam, though it had stopped working a couple of weeks ago. She said try it again, in conjunction. I need to get something happening. I'm just amazed I didn't get hospitalised today. I've got hospitalised in much milder states, only they asked questions and she didn't. Just what meds did I want (I hate it when they do that, I feel like saying - so I've been promoted to Doctor now?? Do I get your salary too?) and was I taking St Johns Wort or something (was I WHAT?? do I look that silly?? Well maybe I do.. ) And I get a red light interaction with Diazepam and Zyprexa but thats for intramuscular and this would be for oral... oh heck. I don't know. Any feedback gratefully recieved. TIA ------------------------------------------------ rang healthline, talked to nurse -> transferred to talk to a hospital -> transferred to talk to poisons centre. some synergism they reckon if take all 3 at once ie probably more sedation. Maybe I'll try it without the Diazepam. Off work tomorrow - med cert. So might give it a go. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.